# SDR CALA2024040300951

- Difficulty date: March 18, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 64,517 hours, 21,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N371112
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN UPPER AREA OF RH APU DOOR, BTW FWD AND MIDDLE HINGE.   ACCOMPLISHED PERMANENT REPAIR, WORK PER UAL EC/RA #5380-01385 AND EA 757-5380-13-A3536 REV-,
